MAUDE Adverse Event Report: DENTSPLY IMPLANTS (A DIVISION OF DENTSPLY IH AB) PRIMETAPER EV Ø4.8 X 8MM OS; IMPLANT, ENDOSSEOUS, ROOT-FORM

DENTSPLY IMPLANTS (A DIVISION OF DENTSPLY IH AB) PRIMETAPER EV Ø4.8 X 8MM OS; IMPLANT, ENDOSSEOUS, ROOT-FORM
Catalog Number 68011104
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Inflammation (1932)
Date of Event 08/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced periimplantitis and a dental implant loss.
 
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the additional information that was provided from a follow up with the customer.H6 updated: health effect - clinical code: add code 1930.

Brand Name
PRIMETAPER EV Ø4.8 X 8MM OS
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
DENTSPLY IMPLANTS (A DIVISION OF DENTSPLY IH AB)
aminogatan 1
molndal vastra gotalands lan [ S-431 21
SW  S-431 21
Manufacturer (Section G)
DENTSPLY IMPLANTS (A DIVISION OF DENTSPLY IH AB)
aminogatan 1
molndal vastra gotalands lan [ S-431 21
SW   S-431 21
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22887995
Report Number9612468-2025-01518
Device Sequence Number4915580
Product Code DZE
UDI-Device Identifier07392532258749
UDI-Public07392532258749
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K210610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number68011104
Device Lot Number515319
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date08/20/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEALING ABUTMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown